# SDR 07FDEA02857

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6519604
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB CORRODED STA 1148-1153 RBL 35-38 WL 208 CORROSION REMOVAL RESULTED IN OUT OF LIMITS MATERIAL LOSS.  REMOVED DAMAGED   PORTION OF WEB.  MFG DOUBLER/FILLER REF SRM 51-40-2 INSTALLED REPAIR PARTS AND RIVETS WET.
